Does Botox Cause Headaches?

53 views
Does Botox Cause Headaches
Does Botox Injections Cause Headaches?

Does Botox cause headaches? Although Botox treatment can cause a headache is generally considered to be a rare side effect. The exact cause of headaches is uncertain but it believed that the most likely cause was from specific muscle contractions in the head.

Why does Botox cause headaches?

Although there are quite a few myths about the question “does Botox cause headaches”. There are minimal side effects from the Botox therapy. For very small groups of patients, these side effects may include a headache. Botox related to headaches are very rare. “For most patients, these headaches are light and short-lived, the symptoms disappear within 48 hours.

When given Botox injections they prevent contraction of the muscles targeted which is what gives you a glossy look. It thought that the headaches caused because the muscles around other top acts to counter the muscles that have relaxed.

For most women, it’s a headache that is mild and short-acting, though in rare cases, they can be more problematic. In such a case the headaches will wear like a natural Botox absorbed by the body, but you should refrain from doing the treatment repeated.

What should I do if I get headaches?

In most cases need not done like your headache reduced after two days. If the headaches continue, you should consult your physician. If you are having headaches you should explain this to your physician if you get back for a second therapy. Your physician may also reduce the dose a little to see if this prevents you from getting a headache.

Using the different type of Botox and sometimes used if people get a bad headache that develops the type of Botox. This will determine by your physician. In most cases, this question “does Botox cause headaches” quickly treated. The treatment with a medication headache over-the-counter like Excedrin.

Feeling the weight of this is also unusual, as a muscle relaxant causes the area to feel as heavy as it was no longer lifted from the action of the muscle. Missing from the region’s own Botox injected in a few days after the injection, so does Botox cause headaches no longer.

The other fact about Botox injections

Botox is often used to treat migraines, but it works as a preventative treatment than medication for an acute headache. Allergic reactions to Botox injections are extremely rare, but always possible. Its use should not take lightly, and it should do with the necessary precautions for all drugs injected.

Botox can lose effectiveness because some people develop antibodies against the medication. Botox apparently stopped working, although there is no sure why. The most common problem is cosmetic results are uneven. Injection of a touch-up, done artistically, can resolve the issue. A small touch of Botox can make a big difference.

Around 8% of women, Botox does not work. Repeat doses in individual carried out a month later, usually do the job.

In the summary of “does Botox cause headaches”, but in most cases, they are mild and short-acting. By telling your physician they might also try a different approach for your next procedure. Most women find a headache to a little discomfort and not put it off have further treatment.